Loading ...
Sorry, an error occurred while loading the content.

Re: Atenolol causing asthma?

Expand Messages
  • kathryn m
    atenolol can cause bronchial spasms and worsen asthma. belle has HCM and asthma and when she first started coughing and they ruled out CHF and any other
    Message 1 of 5 , Oct 25, 2009
    • 0 Attachment
      atenolol can cause bronchial spasms and worsen asthma. belle has HCM and asthma and when she first started coughing and they ruled out CHF and any other changes to her heart the atenolol was stopped and diltiazem started. belle did not tolerate the diltiazem well, she had huge stomach upset, i had to pill her since all means of trying to mask it failed and her murmur returned plus her coughing continued. she was removed from all heart meds until her lung issues were straightened out since they were becoming worse. once she was given flovent for the asthma we reintroduced atenolol with no issues or side effects.
      >^..^<
      katy & belle



      --- In feline-heart@yahoogroups.com, "skyhawk_aopa" <skyhawk_aopa@...> wrote:
      >
      > Has anyone experienced this before? I take Ophelia in for a checkup Saturday - 4 days of low doses of the drug and she started a hacking cough. Not sure what it is...
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.